# SDR FE5F200300004

- Difficulty date: November 17, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Make and model: Boeing 757-29J
- Aircraft serial: 27204
- Aircraft time: 19,209 hours, 258,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SC12 CHECK, A 4.6250 INCHES LONG SPAN WISE CRACK IS REVEALED BETWEEN OSS 831.5 AND OSS 836 ON LT WING LEADING EDGE LOWER SURFACE SKIN.  ACTION: REQUEST MFG ASSISTANCE AND IAW MFG'S RESPONSE, REPAIR THE CRACK.
